# SDR SWAA001512

- Difficulty date: August 10, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 51,365 hours, 24,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100885
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EEPLS FWD SECTION INOP.  REMOVED AND REPLACED FWD BATTERY PACK AND CHARGER PER MM.
